RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1971, Volume 199, Number 4, Pages 770–772 (Mi dan36325)  

This article is cited in 5 scientific papers (total in 5 papers)

MATHEMATICS

On a certain arithmetic sum

A. A. Karatsuba

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (279 kB)

Bibliographic databases:

Document Type: Article
Presented: I. M. Vinogradov
Received: 05.02.1971

Citation: A. A. Karatsuba, “On a certain arithmetic sum”, Dokl. Akad. Nauk SSSR, 199:4 (1971), 770–772

Citation in format AMSBIB
\Bibitem{Kar71}
\by A.~A.~Karatsuba
\paper On a certain arithmetic sum
\jour Dokl. Akad. Nauk SSSR
\yr 1971
\vol 199
\issue 4
\pages 770--772
\mathnet{http://mi.mathnet.ru/dan36325}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0291102}
\zmath{https://zbmath.org/?q=an:0227.10036}


Linking options:
  • http://mi.mathnet.ru/eng/dan36325
  • http://mi.mathnet.ru/eng/dan/v199/i4/p770

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Karatsuba, “Weighted character sums”, Izv. Math., 64:2 (2000), 249–263  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. A. A. Karatsuba, “Arithmetic problems in the theory of Dirichlet characters”, Russian Math. Surveys, 63:4 (2008), 641–690  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    3. M. Z. Garaev, S. V. Konyagin, Yu. V. Malykhin, “Asymptotics for the sum of powers of distances between power residues modulo a prime”, Proc. Steklov Inst. Math., 276 (2012), 77–89  mathnet  crossref  mathscinet  isi  elib  elib
    4. Proc. Steklov Inst. Math., 280 (2013), 61–90  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    5. M. A. Korolev, “On Anatolii Alekseevich Karatsuba's works written in the 1990s and 2000s”, Proc. Steklov Inst. Math., 299 (2017), 1–43  mathnet  crossref  crossref  isi  elib  elib
  • Number of views:
    This page:19
    Full text:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019